Title

Growth Conditions for Uniqueness of Smooth Positive Solutions to an Elliptic Model

Document Type

Article

Publication Date

2016

Abstract

The uniqueness of positive solution to the elliptic model

∆u + u[a + g(u, v)] = 0 in Ω, ∆v + v[a + h(u, v)] = 0 in Ω, u = v = 0 on ∂Ω,

were investigated.

Journal Title

Communications in Applied Analysis

Journal Title

Communications in Applied Analysis

Volume

20

Issue

4

First Page

575

Last Page

584

DOI

10.12732/caa.v20i4.7

First Department

Mathematics